Kansas, 2007

Hail and Damaging Winds in Kansas, September 6, 2007

September 6, 2007 · NWS TOP · 30 events in 9 counties and zones

Thunderstorms developed just south of the KS/NE line during the early evening hours of September 6th in the vicinity of a surface warm front. The associated surface low over the northwest corner of the state tracked slowly on a east to northeasterly path.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

Thunderstorms developed just south of the KS/NE line during the early evening hours of September 6th in the vicinity of a surface warm front. The associated surface low over the northwest corner of the state tracked slowly on a east to northeasterly path. Thunderstorms also developed along a cold front stretching southwestward from the low. Large hail and strong winds were the primary threat with the storms that passed across the Topeka CWA, but one funnel cloud report was relayed from a local Emergency Manager. A strong low level jet helped to sustain the thunderstorms through much of the night across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Sep 6, 3:03 PM CST, 49 minutes earlier.

Area forecast discussion, Sep 6, 3:03 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
403 PM CDT THU SEP 6 2007

.DISCUSSION...

WATER VAPOR IMAGERY INDICATES WEAK UPPER LOW PUSHING OFF INTO THE
GREAT LAKES REGION AS STRONG UPPER LEVEL SHORTWAVE MOVES INTO THE
CENTRAL CONUS ROCKIES.  REMNANTS OF HENRIETTE WERE OVER NEW MEXICO
PUSHING NORTHEAST TOWARDS THE CENTRAL PLAINS.  SURFACE OBSERVATIONS
INDICATED A COLD FRONT NEAR GOODLAND IN NORTHWEST KS EXTENDING NORTH
NORTHEAST INTO NORTH CENTRAL NE.  PRESSURE FALLS OF JUST UNDER A
MILLIBAR PER HOUR WERE NOTED OVER WESTERN KS AND NE...TIGHTENING A
PRESSURE GRADIENT ACROSS THE CWA.  A WEAK SHORTWAVE WAS PUSHING EAST
ACROSS THE CWA AT FORECAST TIME...AND WAS LOCATED NEAR MANHATTAN.
DEEP MOISTURE WAS IN PLACE OVER THE ENTIRE CWA WITH DEW POINTS IN
THE LOWER 70S FOR MOST LOCATIONS.  A WEAK MESOSCALE BOUNDARY WAS
SEEMINGLY LOCATED FROM JUST NORTH OF CONCORDIA EXTENDING EAST
SOUTHEAST TO NORTH OF LAWRENCE.  LOW LEVEL WINDS NEAR MHK AND SLN
WERE VEERED...PROVIDING SOME SORT OF WEAK CONVERGENCE AXIS THROUGH
THE NORTHERN CWA.  WIND PROFILERS INDICATED RELATIVELY STRONG 30-35
KT H850 WINDS WHICH MAY BE PROVIDING JUST ENOUGH OF A CAP OVER THE
CWA TO PREVENT INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY.  SPC
MESO ANALYSIS INDICATES NEAR 3500 J/KG OF MIXED LAYER CAPE IN THE
GENERAL VICINITY OF KHMK AT 20Z.

INITIAL FORECAST CONCERNS WILL BE ANY POSSIBLE INITIATION ALONG THIS
WEAK CONVERGENCE BOUNDARY DRAPED OVER THE CENTRAL PORTION OF THE
CWA.  FORECAST SOUNDINGS INDICATE THAT RELATIVELY STRONG H850 WINDS
HAVE ADVECTED ENOUGH WARM AIR ALOFT OF THE CWA TO HOLD OFF
THUNDERSTORM DEVELOPMENT UNTIL LATER THIS EVENING.  WITH WEAK
CONVERGENCE BOUNDARY IN PLACE AND MIXED LAYER INSTABILITY MORE THAN
THE FORECAST SOUNDINGS INDICATE SHOULD EXIST...HAVE GONE WITH LIKELY
POPS STARTING OFF FOR THE REMAINDER OF THE AFTERNOON AND CONTINUING
THROUGH MIDNIGHT ACROSS NORTH CENTRAL KS.  THE MAIN SYNOPTIC
FEATURE OF INTEREST TONIGHT IS THE STRONG UPPER LEVEL TROUGH AND
ATTENDANT COLD FRONT PUSHING THROUGH THE CENTRAL PLAINS.  MODELS
BRING THE COLD FRONT INTO NORTH CENTRAL KS SHORTLY AFTER 00Z THIS
EVENING...WHICH IS EXPECTED TO PROVIDE SUFFICIENT LIFT TO BREAK
THROUGH ANY REMAINING WARM AIR CAP AND ALLOW NUMEROUS THUNDERSTORMS
TO DEVELOP.  WITH THE FRONT MOVING THROUGH THE FORECAST AREA IN LINE
WITH THE UPPER LEVEL SHORTWAVE DEEP LAYER SHEAR VALUES WILL LIKELY
INCREASE TO 30-40 KTS AHEAD OF THE FRONTAL BOUNDARY.  WITH THE LOW
LEVEL FLOW VEERING AHEAD OF THE FRONT...MUCH OF THIS SHEAR WILL BE
UNIDIRECTIONAL.  SUFFICIENT INSTABILITY AND DEEP LAYER MOISTURE IS
ALREADY IN PLACE AHEAD OF THE FRONT...SO SOME ORGANIZED STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS NORTH CENTRAL
KS.  UNLESS THUNDERSTORMS DEVELOP WELL AHEAD OF THE FRONT...THE
UNIDIRECTIONAL SHEAR WILL FAVOR A LINEAR MCS STORM MODE...WITH
DAMAGING OUTFLOW WINDS PROVIDING THE PRIMARY THUNDERSTORM HAZARD.
IF THUNDERSTORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...THERE IS
SOME DIRECTIONAL SHEAR...BUT THE MAGNITUDE OF THE SHEAR IS
RELATIVELY LOW...AROUND 20 KTS FOR 0-6 KM.  THIS SHEAR ENVIRONMENT
WOULD LIKELY FAVOR A PULSE SEVERE THUNDERSTORM ENVIRONMENT WITH
LARGE HAIL PRESENTING THE PRIMARY HAZARD BEFORE LOW LEVEL WINDS VEER
THIS EVENING.  PULSE SEVERE THUNDERSTORMS DO NOT TYPICALLY LAST LONG
ENOUGH TO ORGANIZE ENOUGH STRUCTURE TO PRODUCE TORNADOES...BUT IF
THEY DEVELOP ALONG THIS CONVERGENCE BOUNDARY A TORNADO COULD NOT BE
RULED OUT.

LATER TONIGHT THE COLD FRONT IS EXPECTED TO CONTINUE THROUGH THE
FORECAST AREA BRINGING A LINE OF CONVECTION SOUTHEAST.  THE UPPER
LEVEL SHORTWAVE WILL CONTINUE OFF TO THE EAST NORTHEAST COMPLICATING
THE PUSH THE FRONT WILL HAVE THROUGH NORTHEAST KS.  WITHOUT UPPER
LEVEL SUPPORT THE FRONTAL BOUNDARY WILL LIKELY SLOW DOWN AND MAY
STALL OUT OVER EAST CENTRAL KS BY THE MORNING HOURS.  AT THIS TIME
LARGER SCALE SUBSIDENCE AND DRIER AIR WOULD SEEM TO PUSH THROUGH
NORTH CENTRAL KS AFTER DAWN...ENDING PRECIPITATION CHANCES THERE.
RAISED LOWS OVERNIGHT ACROSS EAST CENTRAL KS A COUPLE OF DEGREES
WITH GOOD LOW LEVEL JET OF 40-50 KTS AND CLOUD COVER PREVENTING MUCH
IN THE WAY OF COOLING.  RAINFALL OVER NORTH CENTRAL AND NORTHEAST KS
MAY LOWER TEMPERATURES INTO THE UPPER 60S.  TEMPERATURES ACROSS EAST
CENTRAL KS WILL REMAIN IN THE LOWER TO MID 70S.

TOMORROW...MOISTURE FROM HENRIETTE WILL RIDE UP ALONG THE STALLED
OUT FRONTAL BOUNDARY AND ALLOW ANOTHER ROUND OF THUNDERSTORMS TO
DEVELOP.  12Z GUIDANCE INDICATED THE FRONT WOULD BE SOUTH OF MUCH OF
THE FORECAST AREA...BUT KEPT PRECIPITATION CHANCES ALIVE ALONG AND
SOUTH OF INTERSTATE 35 AS THIS AREA MAY REMAIN BEHIND OR JUST ALONG
THE FRONTAL BOUNDARY TOMORROW.  BETWEEN COLD AIR ADVECTION AND CLOUD
COVER BEHIND THE FRONT HAVE HIGHS REMAINING IN THE LOWER 80S ACROSS
THE ENTIRE FORECAST AREA.  WHEREVER THE FRONT STALLS OUT...THE
REMNANTS OF HENRIETTE WILL LIKELY CAUSE HEAVY RAINFALL ALONG AND
SOUTH OF THE BOUNDARY DURING THE DAY TOMORROW.  AGAIN...BECAUSE THE
FRONT IS EXPECTED TO PUSH SOUTH OF THE FORECAST AREA DO NOT FEEL
WIDESPREAD FLOODING WILL BE AN ISSUE...BUT THE FRONTAL POSITION IS
SOMETHING TO KEEP AN EYE ON HERE IN THE SHORT TERM FORECAST.

DC

WILL KEEP SOME SMALL POPS IN THE SOUTHERN ZONES FRIDAY NIGHT WITH
BOUNDARY ONLY SLOWLY WORKING OFF TO THE SOUTH...BUT THINGS SHOULD
QUIET DOWN BY MIDNIGHT. FAIRLY WEAK FLOW OT DOMINATE THE WEEKEND
PERIODS WITH DEEP MOISTURE LACKING...BUT NOT BEING TOO FAR TO THE
NORTHWEST OR SOUTH. MAIN CONCERN MAY END UP BEING FOG WITH LIGHT
EASTERLY TO NEAR CALM WINDS AT NIGHT...ESPECIALLY ON SATURDAY NIGHT.
MAY SEE SOME HIGH CLOUDS PASS THROUGH...AND THE RATHER STRONG LATE
SUMMER DYNAMICS SUGGEST SOME ALTERATION IN PLACEMENT OF THE WEAK
WINDS MAY OCCUR SO WILL KEEP FOG MENTION OUT AT THIS TIME. HAVE KEPT
HIGHS IN THE LOW TO MID 80S...BUT AGAIN CONFIDENCE IN THESE IS NOT
HIGH WITH FOG/STRATUS/HIGH CLOUD CONCERNS AND LIMITED MIXING.

HAVE STAYED CLOSER TO A BLEND OF THE 00Z ECMWF AND 00Z GFS ENSEMBLES
FOR THE MONDAY THROUGH THURSDAY PERIODS. THE 00Z OPERATIONAL GFS WAS
A COLD/STRONG OUTLIER WITH THE AIRMASS BEHIND SUNDAY NIGHT/S FRONT
SO KEPT TEMPS NEAR HPC VALUES. SHOULD HAVE A DECENT CHANCE OF PRECIP
WITH THE BOUNDARY BUT THE REMAINDER OF THE WEEK LOOKS DRY.

65

&&

.AVIATION...

MAIN AVIATION CONCERNS ARE THE TIMING OF THUNDERSTORMS OVERNIGHT.
BECAUSE STORMS ARE EXPECTED TO BE STRONG TO SEVERE SOME STRONG WIND
GUSTS MAY PUSH THROUGH TAF SITES OVERNIGHT.  CURRENT TIMING IN THE
TAFS IS IN LINE WITH THE 12Z NAM/GFS TIMING OF THE COLD
FRONT...WHICH REPRESENTS THE MOST LIKELY TIME THUNDERSTORMS WILL
PUSH THROUGH THE AREA.  IFR CEILINGS AND VISIBILITIES ARE POSSIBLE
WITH ANY STORM THAT MOVES DIRECTLY OVER A TAF SITE.  BEHIND THE
FRONTAL BOUNDARY...MVFR CEILINGS AND NORTHERLY WINDS ARE EXPECTED TO
HOLD IN THROUGH THE EARLY AFTERNOON HOURS WITH SOME POSSIBLE REMNANT
SCATTERED RAIN SHOWER ACTIVITY DURING THE MORNING HOURS.

DC

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Sep 6, 3:35 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT THU SEP 6 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-072145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
435 PM CDT THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL AND MUCH
OF NORTHEAST KANSAS THIS EVENING...THEN IMPACT NORTHEAST AND EAST
CENTRAL KANSAS OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE AND
PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY
RAINS...WITH THE GREATER RISK OF SEVERE THUNDERSTORMS OCCURRING
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL REMAIN OVER EAST CENTRAL AND PORTIONS OF
NORTHEAST KANSAS FRIDAY MORNING...AND LINGER ACROSS EAST CENTRAL
KANSAS FRIDAY AFTERNOON AND EVENING. THE CHANCES OF THUNDERSTORMS
RETURN TO PORTIONS OF THE AREA FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT.

The radar

The Topeka radar (KTWX), 80 km away, was scanning. The volume nearest the first event began at 21:53 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 11 hail, 1 funnel cloud. Local standard time, as filed.

Hail, Jackson

When
September 6, 3:52 PM CST
Where
Jackson County, Netawaka
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.600, -95.720

Measured quarter size hail reprt relayed to law enforcement officials.

Hail, Brown

When
September 6, 4:10 PM CST
Where
Brown County, 6 mi W of Horton
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
39.670, -95.643

Measured quarter size hail report from Kickapoo Reservation Fire Department relayed to County Law Enforcement.

Hail, Brown

When
September 6, 4:31 PM CST
Where
Brown County, Willis
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
39.720, -95.500

Hail, Clay

When
September 6, 5:15 PM CST
Where
Clay County, 8 mi NNE of Clay Center
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
39.487, -97.063

Hail, Clay

When
September 6, 5:19 PM CST
Where
Clay County, 11 mi NE of Clay Center
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.492, -96.974

Hail, Riley

When
September 6, 5:30 PM CST
Where
Riley County, 9 mi NNW of Leonardville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.490, -96.934

Thunderstorm Wind, Marshall

When
September 6, 5:49 PM CST
Where
Marshall County, Blue Rapids
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.680, -96.670

Telephone pole blown down. Pea size hail also reported.

Hail, Marshall

When
September 6, 5:55 PM CST
Where
Marshall County, 2 mi W of Blue Rapids
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
39.680, -96.708

Two to four inch tree limbs also blown down.

Thunderstorm Wind, Marshall

When
September 6, 5:58 PM CST
Where
Marshall County, Marysville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.850, -96.650

Power pole reported down near the intersection of 17th and Hwy 36.

Thunderstorm Wind, Marshall

When
September 6, 6:00 PM CST
Where
Marshall County, Marysville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.850, -96.650

Power pole reported down along N. 11th St.

Thunderstorm Wind, Nemaha

When
September 6, 6:15 PM CST
Where
Nemaha County, 2 mi NW of Baileyville
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.870, -96.207

Nemaha Cty EM relayed a public report of wind damage to out buildings.

Thunderstorm Wind, Nemaha

When
September 6, 6:22 PM CST
Where
Nemaha County, 2 mi SW of Baileyville
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.830, -96.207

Outbuildings were destroyed on spotter's farmstead.

Hail, Marshall

When
September 6, 6:50 PM CST
Where
Marshall County, 4 mi NW of Frankfort
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.741, -96.473

Hail, Marshall

When
September 6, 7:03 PM CST
Where
Marshall County, 5 mi WSW of Beattie
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
39.842, -96.507

Funnel Cloud, Nemaha

When
September 6, 7:33 PM CST
Where
Nemaha County, 2.24 mi WSW of Centralia
Reported by
Emergency Manager
Coordinates
39.720, -96.170

Public report of a funnel cloud relayed to emergency manager.

Thunderstorm Wind, Marshall

When
September 6, 8:04 PM CST
Where
Marshall County, 3 mi NE of Beattie
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.901, -96.380

Thunderstorm Wind, Nemaha

When
September 6, 8:24 PM CST
Where
Nemaha County, 3 mi SSW of Baileyville
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.810, -96.202

Thunderstorm Wind, Nemaha

When
September 6, 8:40 PM CST
Where
Nemaha County, Sabetha
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.900, -95.780

Hail, Marshall

When
September 6, 9:03 PM CST
Where
Marshall County, 6 mi S of Summerfield
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.913, -96.350

Spotter also reported 4 inches of rain had fallen in the past 2 hours.

Thunderstorm Wind, Clay

When
September 6, 10:01 PM CST
Where
Clay County, 5 mi WNW of Idana
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.398, -97.356

An outbuilding was blown across Hwy 24 just east of the Clay County line.

Thunderstorm Wind, Clay

When
September 6, 10:01 PM CST
Where
Clay County, Clay Center
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.380, -97.120

Estimated 60mph winds at the intersection of 14th and Frontier.

Thunderstorm Wind, Dickinson

When
September 6, 10:20 PM CST
Where
Dickinson County, 8 mi NNE of Chapman
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.077, -96.963

Thunderstorm Wind, Riley

When
September 6, 10:41 PM CST
Where
Riley County, Manhattan
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.180, -96.580

Tree down on mobile home near the intersection of Allen Road and TUttle Creek Blvd in eastern Manhattan. Several power outages reported.

Thunderstorm Wind, Wabaunsee

When
September 6, 10:59 PM CST
Where
Wabaunsee County, 6 mi NW of Alma
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.081, -96.359

Thunderstorm Wind, Wabaunsee

When
September 6, 11:10 PM CST
Where
Wabaunsee County, 5 mi N of Paxico
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.142, -96.170

Relayed report from the public that tin sections of an outbuilding were carried a couple miles to the east by strong severe thunderstorm winds. Barbed wire fences were also knocked down.

Thunderstorm Wind, Wabaunsee

When
September 6, 11:15 PM CST
Where
Wabaunsee County, Maple Hill
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.080, -96.030

Two large trees blown down, which knocked down power lines.

Thunderstorm Wind, Shawnee

When
September 6, 11:20 PM CST
Where
Shawnee County, Willard
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.100, -95.950

Hail, Dickinson

When
September 6, 11:30 PM CST
Where
Dickinson County, Chapman
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.970, -97.020

Thunderstorm Wind, Shawnee

When
September 6, 11:31 PM CST
Where
Shawnee County, 4 mi W of Topeka
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.050, -95.754

Metal patio chair blown off the ground.

Thunderstorm Wind, Shawnee

When
September 6, 11:35 PM CST
Where
Shawnee County, Topeka
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.050, -95.680

Large branches and traffic signals blown down. Local power out.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2007Every state in 2007This day in weather historyWarnings in Kansas, September 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 60218, 60219, 60220, 60221, 60222, 60223, 60224, 60225, 60226, 60227, 60228, 60229, 60835, 60836, 61632, 60837, 60839, 60840, 60841, 60842, 60843, 60844, 60845, 60846, 60847, 60848, 60849, 60852, 60850, 60851.